Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Yaz B/C and Pulmonary Embolism (blood clots in lungs)?

I have been having chest pains and I recently heard that Yaz can cause blood clots in the lungs. So I am going to the doc tomorrow going to ask about that. Just wondering if any one else has heard of this or experienced this?

 
jem102675

Asked by jem102675 at 1:42 PM on Jul. 21, 2009 in Health

Level 17 (3,345 Credits)
This question is closed.
Answers (1)
  • Yes, there is actually a risk of blood clots with any birth control pill. Also....if you really and truly believe that you have a blood clot, please don't wait. Go to the ER. Signs include soreness in that area, redness, swelling (measure that part on both legs to get an idea of the difference)....blood clots can be life threatening.
    Anonymous

    Answer by Anonymous at 5:56 PM on Jul. 24, 2009

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN